# SDR AALA20090317TUL36

- Difficulty date: March 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Dented
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT SIDE OF AFT AIR STAIRS DOOR HAS A 1 X 1 INCH DENT.  INSTALLED REPAIR DOUBLER PER SRM 52-01-00.
